# SDR 95ZZZX3798

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1942L
- Make and model: Beech B24R
- Aircraft serial: MC415
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1694000191
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 2,354 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION NOTED BULKHEAD WAS CRACKED IN THE FLANGE WHERE HOLES HAD BEEN DRILLED FOR A FACTORY ANTENNA INSTALLATION (ANTENNA STILL INSTALLED).  NO DOUBLER WAS INSTALLED AT THE FACTORY, AND WASHERS USED UNDER THE SECURING HARDWARE WERE NOT RADIUSED TO MATCH THE BEND RADIUS OF THE BULKHEAD.  A CALL TO THE FACTORY REVEALED MOST AIRCRAFT OF THIS SERIES DID NOT RECEIVE DOUBLERS UNDER THE ANTENNAS, AND THIS IS A STANDARD FACTORY INSTALLATION.
